# SDR AALA20150730010

- Difficulty date: July 30, 2015
- Submitted: August 3, 2015
- Operation: Air carrier
- Aircraft: N7548A
- Make and model: Doug DC-9-82
- Aircraft serial: 53030
- Aircraft time: 69,499 hours, 36,204 cycles
- System (JASC): 4900 · Airborne Auxiliary Power Unit (APU) System
- Part: Apu
- Condition: Smoke
- Location: Cabin
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

AS CREW CLOSED DOORS THE FLIGHT ATTENDANT REPORTED SMOKE IN THE AFT CABIN.  SLIDES WERE DEPLOYED & AIRCRAFT EVACUATED.  THE TAIL CONE SLIDE FAILED TO DEPLOY.   R & R APU IAW MCM 49-96-82.  ACCOMPLISHED PACK BURN OUT IAW MCM 21-92-12.  APU OPERATIONAL & LEAK CHECKED GOOD.  APU ENGINEERING REPORTS OIL FILL SCUPPER SEPARATED FROM HOUSING.
